Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diet and medication for peptic ulcers. - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Peptic Ulcer
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hi
Doctor :   hi how can I help you
User :   i have some queries about peptic ulcer...i have been detected with that..was told its mild
Doctor :   please go ahead
Doctor :   with your queries
User :   i would like to know what are the remedies...currently i am taking a medicine called Razo-D
Doctor :   normally peptic ulcers are not only caused by acidity but also
Doctor :   by infection of the bacteria hpylori
Doctor :   Razo d decreases your acidity and improves mortality of your GIT (gastro intestinal system)
User :   but in my case it seems like acidity is the main culprit...have been suffering from acidity from past 1 year
User :   is the medicine called Livosin helpful
Doctor :   I am not familiar with the brand name-- is it livofloxacin ?
User :   no...
Doctor :   YOu can continue with Razo d with mucine gel
Doctor :   for 6 weeks
User :   So what kind of precautions do i take? and would u suggest any fruits or something that is good for preventing gastic
User :   ok
Doctor :   you should use papaya as it has high
Doctor :   percentage of digestive enzyme
User :   and what about banana and milk?
Doctor :   yes you can have it unless you have lactose intolerance
User :   well...thanks a lot doctor...
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor